# SDR LR7A04097

- Difficulty date: October 1, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 38,427 hours, 22,682 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3568595
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 INSPECTION PER JOB CARD HC5321 FOUND FS 317 BELLY FRAME CORRODED AT WL 126, LBL 1 - RBL 3.  REPLACED FRAME IAW DWG 356119 AND SRM SMP 583 51-70.
